Hail, Dunklin
- When
- April 7, 8:33 PM CST to 8:40 PM CST
- Where
- Dunklin County, Clarkton
- Measured
- 0.88 in hail
- Property damage
- $3,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.450, -89.967
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 7, 7:17 PM CST, 1 hour 16 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 817 PM CDT FRI APR 7 2006 .UPDATE... UPDATED FOR NEW TORNADO WATCHES...AND TRIED TO MAKE WEATHER IN GRIDS FIT REALITY. && .PREV DISCUSSION... (ISSUED 350 PM CDT FRI APR 7 2006) DISCUSSION... A SEVERE WEATHER OUTBREAK IS ONGOING ACROSS THE REGION. THE FIRST ROUND OF SUPERCELLS WHICH AFFECTED WRN TN HAS MOVED EWD INTO MIDDLE TN. MORE TSTMS ARE DEVELOPING OVER SRN AR...NRN MS AND WRN TN. SOME OF THESE STORMS WILL BE SEVERE WITH THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS. A DEEP SFC LOW AND ASSOCIATED UPPER LOW WILL TRACK SEWD INTO THE MIDSOUTH TONIGHT. THIS WILL SUSTAIN THE DYNAMICS FOR THE SEVERE WEATHER THROUGH THE EVENING COMBINED WITH INTENSE INSTABILITY AND SHEAR. THE SUPERCELLS WILL GRADUALLY EVOLVE INTO A SQUALL LINE THIS EVENING...MOST LIKELY FROM SOUTHWEST TN INTO NORTH MS. THE LINE WILL GRADUALLY MOVE SOUTHEAST OF THE MID-SOUTH AFTER MIDNIGHT AND WEAKEN. MUCH COOLER AND DRIER AIR WILL SPREAD INTO THE MID-SOUTH OVER THE WEEKEND AS HIGH PRESSURE TO THE NORTH TAKES CONTROL OF OUR WEATHER. IN FACT...TEMPERATURES WILL DIP LOW ENOUGH TO PROVIDE SCATTERED TO PATCHY FROST ACROSS PARTS OF WRN TN...MO BOOTHEEL AND NE AR SUNDAY MORNING. CYCLONIC CURVATURE AT 850 MB WILL KEEP SKIES CLOUDY FOR MUCH OF THE MID-SOUTH SATURDAY...WITH CLEARING SATURDAY NIGHT. A STRONG RIDGE IS EXPECTED TO DEVELOP OVER THE GULF OF MEXICO AND SOUTHEAST STATES THROUGH MUCH OF NEXT WEEK. THIS WILL PROVIDE A GENERAL WARMING TREND AND MOSTLY DRY WEATHER. A WEAK SHORTWAVE WILL PROVIDE A SMALL CHC OF SHWRS/TSTMS TUESDAY NIGHT AND WEDNESDAY. OTHERWISE...IT LOOKS LIKE NEXT WEEK WILL BE MUCH MORE TRANQUIL THAN THIS WEEK. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && WAGNER/SWC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 811 PM CDT FRI APR 7 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-090315- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 811 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE ACROSS MUCH OF THE MID-SOUTH FOR THE REST OF THE EVENING. TORNADO WATCHES ARE IN EFFECT UNTIL 4 AM SATURDAY FOR ALL OF THE MID SOUTH EAST OF THE MISSISSIPPI RIVER. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY SOUTH OF A LINE FROM CLARKSDALE MISSISSIPPI TO IUKA MISSISSIPPI. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOW TEMPERATURES MAY DIP TO NEAR FREEZING SUNDAY MORNING ACROSS THAT PART OF WEST TENNESSEE ALONG AND EAST OF A LINE FROM MARTIN TO JACKSON TO SELMER. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS AND LOCAL LAW ENFORCEMENT SHOULD CONTINUE TO SUBMIT STORM REPORTS THROUGH THE NIGHT.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
557 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 2 W OAKLAND 35.22N 89.55W
04/07/2006 M2.75 INCH FAYETTE TN EMERGENCY MNGR
1231 PM HAIL MAURY CITY 35.82N 89.22W
04/07/2006 M1.75 INCH CROCKETT TN TRAINED SPOTTER
1235 PM HAIL ALAMO 35.78N 89.12W
04/07/2006 E1.75 INCH CROCKETT TN TRAINED SPOTTER
1235 PM FUNNEL CLOUD BOLIVAR 35.26N 89.00W
04/07/2006 HARDEMAN TN TRAINED SPOTTER
1235 PM HAIL BOLIVAR 35.26N 89.00W
04/07/2006 E1.00 INCH HARDEMAN TN TRAINED SPOTTER
1237 PM TORNADO 6 SW MCKENZIE 36.08N 88.59W
04/07/2006 CARROLL TN STORM CHASER
1240 PM HAIL WHITEVILLE 35.33N 89.15W
04/07/2006 E4.25 INCH HARDEMAN TN TRAINED SPOTTER
1242 PM HAIL HUNTINGDON 36.01N 88.41W
04/07/2006 E1.75 INCH CARROLL TN TRAINED SPOTTER
1245 PM HAIL 6 W TRENTON 35.97N 89.05W
04/07/2006 E1.25 INCH GIBSON TN TRAINED SPOTTER
1249 PM HAIL TRENTON 35.97N 88.94W
04/07/2006 E1.50 INCH GIBSON TN TRAINED SPOTTER
0105 PM HAIL GREENFIELD 36.16N 88.80W
04/07/2006 E1.75 INCH WEAKLEY TN TRAINED SPOTTER
0110 PM HAIL BOLIVAR 35.26N 89.00W
04/07/2006 M1.75 INCH HARDEMAN TN EMERGENCY MNGR
0110 PM HAIL HENDERSON 35.44N 88.65W
04/07/2006 E1.00 INCH CHESTER TN TRAINED SPOTTER
0127 PM HAIL COTTAGE GROVE 36.38N 88.48W
04/07/2006 M1.75 INCH HENRY TN TRAINED SPOTTER
0130 PM HAIL PURYEAR 36.44N 88.33W
04/07/2006 E1.75 INCH HENRY TN TRAINED SPOTTER
0133 PM TORNADO PARKERS CROSS ROADS 35.79N 88.39W
04/07/2006 HENDERSON TN EMERGENCY MNGR
MOVING NE
0140 PM TORNADO 3 SE CLARKSBURG 35.84N 88.35W
04/07/2006 CARROLL TN EMERGENCY MNGR
NEAR YUMA. FIVE INJURIES REPORTED.
0140 PM HAIL SARDIS 35.44N 88.29W
04/07/2006 E0.88 INCH HENDERSON TN TRAINED SPOTTER
0155 PM TSTM WND DMG 3 S SARDIS 35.40N 88.29W
04/07/2006 HARDIN TN TRAINED SPOTTER
SEVERAL LARGE TREES AND POWER LINES DOWN.
0200 PM HAIL 3 S DECATURVILLE 35.54N 88.12W
04/07/2006 E0.75 INCH DECATUR TN TRAINED SPOTTER
0256 PM HAIL BEMIS 35.58N 88.83W
04/07/2006 E1.00 INCH MADISON TN TRAINED SPOTTER
0309 PM HAIL BLUE GOOSE 35.70N 88.58W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0315 PM HAIL 8 W LEXINGTON 35.65N 88.54W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0428 PM HAIL CHARLESTON 34.01N 90.06W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0432 PM HAIL 10 E CHARLESTON 34.01N 89.88W
04/07/2006 E1.00 INCH YALOBUSHA MS TRAINED SPOTTER
0436 PM HAIL 1 E OXFORD 34.36N 89.51W
04/07/2006 E1.75 INCH LAFAYETTE MS FIRE DEPT/RESCUE
0436 PM FUNNEL CLOUD 1 E OXFORD 34.36N 89.51W
04/07/2006 LAFAYETTE MS FIRE DEPT/RESCUE
0451 PM HAIL SUMNER 33.97N 90.37W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0454 PM HAIL THAXTON 34.31N 89.17W
04/07/2006 M2.75 INCH PONTOTOC MS EMERGENCY MNGR
0454 PM FUNNEL CLOUD 10 W PONTOTOC 34.25N 89.18W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
0500 PM HAIL NEW ALBANY 34.49N 89.02W
04/07/2006 E0.75 INCH UNION MS TRAINED SPOTTER
0503 PM TORNADO ECRU 34.36N 89.03W
04/07/2006 PONTOTOC MS TRAINED SPOTTER
0507 PM HAIL 8 N BOONEVILLE 34.78N 88.57W
04/07/2006 E1.75 INCH ALCORN MS TRAINED SPOTTER
0514 PM TSTM WND DMG 1 N ECRU 34.37N 89.03W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
TREES DOWN HWY 345
0515 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
0520 PM HAIL 5 W GUNTOWN 34.44N 88.75W
04/07/2006 E1.75 INCH LEE MS EMERGENCY MNGR
0525 PM HAIL 2 N IUKA 34.84N 88.20W
04/07/2006 E1.00 INCH TISHOMINGO MS TRAINED SPOTTER
0530 PM HAIL BATESVILLE 34.32N 89.94W
04/07/2006 E0.75 INCH PANOLA MS TRAINED SPOTTER
0534 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0537 PM HAIL GUNTOWN 34.44N 88.66W
04/07/2006 M1.75 INCH LEE MS TRAINED SPOTTER
0550 PM HAIL 6 SE BOONEVILLE 34.60N 88.49W
04/07/2006 E0.75 INCH PRENTISS MS TRAINED SPOTTER
&&
BLMPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
614 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 2 W OAKLAND 35.22N 89.55W
04/07/2006 M2.75 INCH FAYETTE TN EMERGENCY MNGR
1231 PM HAIL MAURY CITY 35.82N 89.22W
04/07/2006 M1.75 INCH CROCKETT TN TRAINED SPOTTER
1235 PM HAIL ALAMO 35.78N 89.12W
04/07/2006 E1.75 INCH CROCKETT TN TRAINED SPOTTER
1235 PM FUNNEL CLOUD BOLIVAR 35.26N 89.00W
04/07/2006 HARDEMAN TN TRAINED SPOTTER
1235 PM HAIL BOLIVAR 35.26N 89.00W
04/07/2006 E1.00 INCH HARDEMAN TN TRAINED SPOTTER
1237 PM TORNADO 6 SW MCKENZIE 36.08N 88.59W
04/07/2006 CARROLL TN STORM CHASER
1240 PM HAIL WHITEVILLE 35.33N 89.15W
04/07/2006 E4.25 INCH HARDEMAN TN TRAINED SPOTTER
1242 PM HAIL HUNTINGDON 36.01N 88.41W
04/07/2006 E1.75 INCH CARROLL TN TRAINED SPOTTER
1245 PM HAIL 6 W TRENTON 35.97N 89.05W
04/07/2006 E1.25 INCH GIBSON TN TRAINED SPOTTER
1249 PM HAIL TRENTON 35.97N 88.94W
04/07/2006 E1.50 INCH GIBSON TN TRAINED SPOTTER
0105 PM HAIL GREENFIELD 36.16N 88.80W
04/07/2006 E1.75 INCH WEAKLEY TN TRAINED SPOTTER
0110 PM HAIL HENDERSON 35.44N 88.65W
04/07/2006 E1.00 INCH CHESTER TN TRAINED SPOTTER
0110 PM HAIL BOLIVAR 35.26N 89.00W
04/07/2006 M1.75 INCH HARDEMAN TN EMERGENCY MNGR
0127 PM HAIL COTTAGE GROVE 36.38N 88.48W
04/07/2006 M1.75 INCH HENRY TN TRAINED SPOTTER
0130 PM HAIL PURYEAR 36.44N 88.33W
04/07/2006 E1.75 INCH HENRY TN TRAINED SPOTTER
0133 PM TORNADO PARKERS CROSS ROADS 35.79N 88.39W
04/07/2006 HENDERSON TN EMERGENCY MNGR
MOVING NE
0140 PM HAIL SARDIS 35.44N 88.29W
04/07/2006 E0.88 INCH HENDERSON TN TRAINED SPOTTER
0140 PM TORNADO 3 SE CLARKSBURG 35.84N 88.35W
04/07/2006 CARROLL TN EMERGENCY MNGR
NEAR YUMA. FIVE INJURIES REPORTED.
0155 PM TSTM WND DMG 3 S SARDIS 35.40N 88.29W
04/07/2006 HARDIN TN TRAINED SPOTTER
SEVERAL LARGE TREES AND POWER LINES DOWN.
0200 PM HAIL 3 S DECATURVILLE 35.54N 88.12W
04/07/2006 E0.75 INCH DECATUR TN TRAINED SPOTTER
0256 PM HAIL BEMIS 35.58N 88.83W
04/07/2006 E1.00 INCH MADISON TN TRAINED SPOTTER
0309 PM HAIL BLUE GOOSE 35.70N 88.58W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0315 PM HAIL 8 W LEXINGTON 35.65N 88.54W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0428 PM HAIL CHARLESTON 34.01N 90.06W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0432 PM HAIL 10 E CHARLESTON 34.01N 89.88W
04/07/2006 E1.00 INCH YALOBUSHA MS TRAINED SPOTTER
0436 PM FUNNEL CLOUD 1 E OXFORD 34.36N 89.51W
04/07/2006 LAFAYETTE MS FIRE DEPT/RESCUE
0436 PM HAIL 1 E OXFORD 34.36N 89.51W
04/07/2006 E1.75 INCH LAFAYETTE MS FIRE DEPT/RESCUE
0451 PM HAIL SUMNER 33.97N 90.37W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0454 PM HAIL THAXTON 34.31N 89.17W
04/07/2006 M2.75 INCH PONTOTOC MS EMERGENCY MNGR
0454 PM FUNNEL CLOUD 10 W PONTOTOC 34.25N 89.18W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
0500 PM HAIL NEW ALBANY 34.49N 89.02W
04/07/2006 E0.75 INCH UNION MS TRAINED SPOTTER
0503 PM TORNADO ECRU 34.36N 89.03W
04/07/2006 PONTOTOC MS TRAINED SPOTTER
0507 PM HAIL 8 N BOONEVILLE 34.78N 88.57W
04/07/2006 E1.75 INCH ALCORN MS TRAINED SPOTTER
0514 PM TSTM WND DMG 1 N ECRU 34.37N 89.03W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
TREES DOWN HWY 345
0515 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
0520 PM HAIL 5 W GUNTOWN 34.44N 88.75W
04/07/2006 E1.75 INCH LEE MS EMERGENCY MNGR
0525 PM HAIL 2 N IUKA 34.84N 88.20W
04/07/2006 E1.00 INCH TISHOMINGO MS TRAINED SPOTTER
0530 PM HAIL BATESVILLE 34.32N 89.94W
04/07/2006 E0.75 INCH PANOLA MS TRAINED SPOTTER
0534 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0537 PM HAIL GUNTOWN 34.44N 88.66W
04/07/2006 M1.75 INCH LEE MS TRAINED SPOTTER
0550 PM HAIL 6 SE BOONEVILLE 34.60N 88.49W
04/07/2006 E0.75 INCH PRENTISS MS TRAINED SPOTTER
0558 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.75 INCH TISHOMINGO MS EMERGENCY MNGR
0607 PM HAIL SALTILLO 34.38N 88.69W
04/07/2006 E1.75 INCH LEE MS TRAINED SPOTTER
0610 PM HAIL HOLLY SPRINGS 34.77N 89.44W
04/07/2006 E0.75 INCH MARSHALL MS EMERGENCY MNGR
&&
BLMPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM FUNNEL CLOUD BOLIVAR 35.26N 89.00W
04/07/2006 HARDEMAN TN TRAINED SPOTTER
1235 PM HAIL ALAMO 35.78N 89.12W
04/07/2006 E1.75 INCH CROCKETT TN TRAINED SPOTTER
1235 PM HAIL BOLIVAR 35.26N 89.00W
04/07/2006 E1.00 INCH HARDEMAN TN TRAINED SPOTTER
1237 PM TORNADO 6 SW MCKENZIE 36.08N 88.59W
04/07/2006 CARROLL TN STORM CHASER
1240 PM HAIL WHITEVILLE 35.33N 89.15W
04/07/2006 E4.25 INCH HARDEMAN TN TRAINED SPOTTER
1242 PM HAIL HUNTINGDON 36.01N 88.41W
04/07/2006 E1.75 INCH CARROLL TN TRAINED SPOTTER
1245 PM HAIL 6 W TRENTON 35.97N 89.05W
04/07/2006 E1.25 INCH GIBSON TN TRAINED SPOTTER
1249 PM HAIL TRENTON 35.97N 88.94W
04/07/2006 E1.50 INCH GIBSON TN TRAINED SPOTTER
0105 PM HAIL GREENFIELD 36.16N 88.80W
04/07/2006 E1.75 INCH WEAKLEY TN TRAINED SPOTTER
0110 PM HAIL BOLIVAR 35.26N 89.00W
04/07/2006 M1.75 INCH HARDEMAN TN EMERGENCY MNGR
0110 PM HAIL HENDERSON 35.44N 88.65W
04/07/2006 E1.00 INCH CHESTER TN TRAINED SPOTTER
0127 PM HAIL COTTAGE GROVE 36.38N 88.48W
04/07/2006 M1.75 INCH HENRY TN TRAINED SPOTTER
0130 PM HAIL PURYEAR 36.44N 88.33W
04/07/2006 E1.75 INCH HENRY TN TRAINED SPOTTER
0133 PM TORNADO PARKERS CROSS ROADS 35.79N 88.39W
04/07/2006 HENDERSON TN EMERGENCY MNGR
MOVING NE
0140 PM TORNADO 3 SE CLARKSBURG 35.84N 88.35W
04/07/2006 CARROLL TN EMERGENCY MNGR
NEAR YUMA. FIVE INJURIES REPORTED.
0140 PM HAIL SARDIS 35.44N 88.29W
04/07/2006 E0.88 INCH HENDERSON TN TRAINED SPOTTER
0155 PM TSTM WND DMG 3 S SARDIS 35.40N 88.29W
04/07/2006 HARDIN TN TRAINED SPOTTER
SEVERAL LARGE TREES AND POWER LINES DOWN.
0200 PM HAIL 3 S DECATURVILLE 35.54N 88.12W
04/07/2006 E0.75 INCH DECATUR TN TRAINED SPOTTER
0256 PM HAIL BEMIS 35.58N 88.83W
04/07/2006 E1.00 INCH MADISON TN TRAINED SPOTTER
0309 PM HAIL BLUE GOOSE 35.70N 88.58W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0315 PM HAIL 8 W LEXINGTON 35.65N 88.54W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0428 PM HAIL CHARLESTON 34.01N 90.06W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0432 PM HAIL 10 E CHARLESTON 34.01N 89.88W
04/07/2006 E1.00 INCH YALOBUSHA MS TRAINED SPOTTER
0436 PM FUNNEL CLOUD 1 E OXFORD 34.36N 89.51W
04/07/2006 LAFAYETTE MS FIRE DEPT/RESCUE
0436 PM HAIL 1 E OXFORD 34.36N 89.51W
04/07/2006 E1.75 INCH LAFAYETTE MS FIRE DEPT/RESCUE
0451 PM HAIL SUMNER 33.97N 90.37W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0454 PM HAIL THAXTON 34.31N 89.17W
04/07/2006 M2.75 INCH PONTOTOC MS EMERGENCY MNGR
0454 PM FUNNEL CLOUD 10 W PONTOTOC 34.25N 89.18W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
0500 PM HAIL NEW ALBANY 34.49N 89.02W
04/07/2006 E0.75 INCH UNION MS TRAINED SPOTTER
0503 PM TORNADO ECRU 34.36N 89.03W
04/07/2006 PONTOTOC MS TRAINED SPOTTER
0507 PM HAIL 8 N BOONEVILLE 34.78N 88.57W
04/07/2006 E1.75 INCH ALCORN MS TRAINED SPOTTER
0514 PM TSTM WND DMG 1 N ECRU 34.37N 89.03W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
TREES DOWN HWY 345
0515 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
0520 PM HAIL 5 W GUNTOWN 34.44N 88.75W
04/07/2006 E1.75 INCH LEE MS EMERGENCY MNGR
0525 PM HAIL 2 N IUKA 34.84N 88.20W
04/07/2006 E1.00 INCH TISHOMINGO MS TRAINED SPOTTER
0530 PM HAIL BATESVILLE 34.32N 89.94W
04/07/2006 E0.75 INCH PANOLA MS TRAINED SPOTTER
0534 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0535 PM TSTM WND DMG 12 E BOONEVILLE 34.66N 88.36W
04/07/2006 PRENTISS MS TRAINED SPOTTER
TREES DOWN
0537 PM HAIL GUNTOWN 34.44N 88.66W
04/07/2006 M1.75 INCH LEE MS TRAINED SPOTTER
0550 PM HAIL 6 SE BOONEVILLE 34.60N 88.49W
04/07/2006 E0.75 INCH PRENTISS MS TRAINED SPOTTER
0558 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.75 INCH TISHOMINGO MS EMERGENCY MNGR
0607 PM HAIL SALTILLO 34.38N 88.69W
04/07/2006 E1.75 INCH LEE MS TRAINED SPOTTER
0610 PM HAIL HOLLY SPRINGS 34.77N 89.44W
04/07/2006 E0.75 INCH MARSHALL MS EMERGENCY MNGR
0614 PM HAIL PITTSBORO 33.94N 89.34W
04/07/2006 E0.75 INCH CALHOUN MS TRAINED SPOTTER
0623 PM HAIL MT PLEASANT 34.95N 89.52W
04/07/2006 M0.75 INCH MARSHALL MS EMERGENCY MNGR
0625 PM HAIL BALDWYN 34.50N 88.63W
04/07/2006 M0.75 INCH LEE MS EMERGENCY MNGR
&&
BLMPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL COTTAGE GROVE 36.38N 88.48W
04/07/2006 M1.75 INCH HENRY TN TRAINED SPOTTER
0130 PM HAIL PURYEAR 36.44N 88.33W
04/07/2006 E1.75 INCH HENRY TN TRAINED SPOTTER
0133 PM TORNADO PARKERS CROSS ROADS 35.79N 88.39W
04/07/2006 HENDERSON TN EMERGENCY MNGR
MOVING NE
0140 PM HAIL SARDIS 35.44N 88.29W
04/07/2006 E0.88 INCH HENDERSON TN TRAINED SPOTTER
0140 PM TORNADO 3 SE CLARKSBURG 35.84N 88.35W
04/07/2006 CARROLL TN EMERGENCY MNGR
NEAR YUMA. FIVE INJURIES REPORTED.
0155 PM TSTM WND DMG 3 S SARDIS 35.40N 88.29W
04/07/2006 HARDIN TN TRAINED SPOTTER
SEVERAL LARGE TREES AND POWER LINES DOWN.
0200 PM HAIL 3 S DECATURVILLE 35.54N 88.12W
04/07/2006 E0.75 INCH DECATUR TN TRAINED SPOTTER
0256 PM HAIL BEMIS 35.58N 88.83W
04/07/2006 E1.00 INCH MADISON TN TRAINED SPOTTER
0309 PM HAIL BLUE GOOSE 35.70N 88.58W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0315 PM HAIL 8 W LEXINGTON 35.65N 88.54W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0428 PM HAIL CHARLESTON 34.01N 90.06W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0432 PM HAIL 10 E CHARLESTON 34.01N 89.88W
04/07/2006 E1.00 INCH YALOBUSHA MS TRAINED SPOTTER
0436 PM FUNNEL CLOUD 1 E OXFORD 34.36N 89.51W
04/07/2006 LAFAYETTE MS FIRE DEPT/RESCUE
0436 PM HAIL 1 E OXFORD 34.36N 89.51W
04/07/2006 E1.75 INCH LAFAYETTE MS FIRE DEPT/RESCUE
0451 PM HAIL SUMNER 33.97N 90.37W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0454 PM HAIL THAXTON 34.31N 89.17W
04/07/2006 M2.75 INCH PONTOTOC MS EMERGENCY MNGR
0454 PM FUNNEL CLOUD 10 W PONTOTOC 34.25N 89.18W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
0500 PM HAIL WATER VALLEY 34.16N 89.63W
04/07/2006 M1.75 INCH YALOBUSHA MS BROADCAST MEDIA
0500 PM HAIL NEW ALBANY 34.49N 89.02W
04/07/2006 E0.75 INCH UNION MS TRAINED SPOTTER
0503 PM TORNADO ECRU 34.36N 89.03W
04/07/2006 PONTOTOC MS TRAINED SPOTTER
0507 PM HAIL 8 N BOONEVILLE 34.78N 88.57W
04/07/2006 E1.75 INCH ALCORN MS TRAINED SPOTTER
0514 PM TSTM WND DMG 1 N ECRU 34.37N 89.03W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
TREES DOWN HWY 345
0515 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
0520 PM HAIL 5 W GUNTOWN 34.44N 88.75W
04/07/2006 E1.75 INCH LEE MS EMERGENCY MNGR
0525 PM HAIL 2 N IUKA 34.84N 88.20W
04/07/2006 E1.00 INCH TISHOMINGO MS TRAINED SPOTTER
0530 PM HAIL BATESVILLE 34.32N 89.94W
04/07/2006 E0.75 INCH PANOLA MS TRAINED SPOTTER
0534 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0535 PM TSTM WND DMG 12 E BOONEVILLE 34.66N 88.36W
04/07/2006 PRENTISS MS TRAINED SPOTTER
TREES DOWN
0537 PM HAIL GUNTOWN 34.44N 88.66W
04/07/2006 M1.75 INCH LEE MS TRAINED SPOTTER
0550 PM HAIL 6 SE BOONEVILLE 34.60N 88.49W
04/07/2006 E0.75 INCH PRENTISS MS TRAINED SPOTTER
0558 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.75 INCH TISHOMINGO MS EMERGENCY MNGR
0607 PM HAIL SALTILLO 34.38N 88.69W
04/07/2006 E1.75 INCH LEE MS TRAINED SPOTTER
0610 PM HAIL HOLLY SPRINGS 34.77N 89.44W
04/07/2006 E0.75 INCH MARSHALL MS EMERGENCY MNGR
0614 PM HAIL PITTSBORO 33.94N 89.34W
04/07/2006 E0.75 INCH CALHOUN MS TRAINED SPOTTER
0623 PM HAIL MT PLEASANT 34.95N 89.52W
04/07/2006 M0.75 INCH MARSHALL MS EMERGENCY MNGR
0625 PM HAIL BALDWYN 34.50N 88.63W
04/07/2006 M0.75 INCH LEE MS EMERGENCY MNGR
0630 PM TSTM WND DMG MIDAY 34.73N 88.23W
04/07/2006 TISHOMINGO MS EMERGENCY MNGR
HOMES DAMAGED, TREES DOWN
0645 PM HAIL HICKORY VALLEY 35.15N 89.13W
04/07/2006 M1.75 INCH HARDEMAN TN EMERGENCY MNGR
0650 PM HAIL 10 SE PONTOTOC 34.15N 88.88W
04/07/2006 M0.75 INCH PONTOTOC MS EMERGENCY MNGR
0652 PM HAIL 6 SW HENDERSON 35.38N 88.72W
04/07/2006 M1.25 INCH CHESTER TN TRAINED SPOTTER
0658 PM TORNADO NETTLETON 34.09N 88.62W
04/07/2006 MONROE MS LAW ENFORCEMENT
BRIEF TOUCH DOWN
0705 PM FUNNEL CLOUD SHANNON 34.11N 88.69W
04/07/2006 LEE MS EMERGENCY MNGR
0710 PM HAIL VERONA 34.19N 88.72W
04/07/2006 M1.00 INCH LEE MS EMERGENCY MNGR
&&
BLMPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
748 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 3 S SARDIS 35.40N 88.29W
04/07/2006 HARDIN TN TRAINED SPOTTER
SEVERAL LARGE TREES AND POWER LINES DOWN.
0200 PM HAIL 3 S DECATURVILLE 35.54N 88.12W
04/07/2006 E0.75 INCH DECATUR TN TRAINED SPOTTER
0256 PM HAIL BEMIS 35.58N 88.83W
04/07/2006 E1.00 INCH MADISON TN TRAINED SPOTTER
0309 PM HAIL BLUE GOOSE 35.70N 88.58W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0315 PM HAIL 8 W LEXINGTON 35.65N 88.54W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0428 PM HAIL CHARLESTON 34.01N 90.06W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0432 PM HAIL 10 E CHARLESTON 34.01N 89.88W
04/07/2006 E1.00 INCH YALOBUSHA MS TRAINED SPOTTER
0436 PM FUNNEL CLOUD 1 E OXFORD 34.36N 89.51W
04/07/2006 LAFAYETTE MS FIRE DEPT/RESCUE
0436 PM HAIL 1 E OXFORD 34.36N 89.51W
04/07/2006 E1.75 INCH LAFAYETTE MS FIRE DEPT/RESCUE
0451 PM HAIL SUMNER 33.97N 90.37W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0454 PM HAIL THAXTON 34.31N 89.17W
04/07/2006 M2.75 INCH PONTOTOC MS EMERGENCY MNGR
0454 PM FUNNEL CLOUD 10 W PONTOTOC 34.25N 89.18W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
0500 PM HAIL WATER VALLEY 34.16N 89.63W
04/07/2006 M1.75 INCH YALOBUSHA MS BROADCAST MEDIA
0500 PM HAIL NEW ALBANY 34.49N 89.02W
04/07/2006 E0.75 INCH UNION MS TRAINED SPOTTER
0503 PM TORNADO ECRU 34.36N 89.03W
04/07/2006 PONTOTOC MS TRAINED SPOTTER
0507 PM HAIL 8 N BOONEVILLE 34.78N 88.57W
04/07/2006 E1.75 INCH ALCORN MS TRAINED SPOTTER
0514 PM TSTM WND DMG 1 N ECRU 34.37N 89.03W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
TREES DOWN HWY 345
0515 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
0520 PM HAIL 5 W GUNTOWN 34.44N 88.75W
04/07/2006 E1.75 INCH LEE MS EMERGENCY MNGR
0525 PM HAIL 2 N IUKA 34.84N 88.20W
04/07/2006 E1.00 INCH TISHOMINGO MS TRAINED SPOTTER
0530 PM HAIL BATESVILLE 34.32N 89.94W
04/07/2006 E0.75 INCH PANOLA MS TRAINED SPOTTER
0534 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0535 PM TSTM WND DMG 12 E BOONEVILLE 34.66N 88.36W
04/07/2006 PRENTISS MS TRAINED SPOTTER
TREES DOWN
0537 PM HAIL GUNTOWN 34.44N 88.66W
04/07/2006 M1.75 INCH LEE MS TRAINED SPOTTER
0550 PM HAIL 6 SE BOONEVILLE 34.60N 88.49W
04/07/2006 E0.75 INCH PRENTISS MS TRAINED SPOTTER
0558 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.75 INCH TISHOMINGO MS EMERGENCY MNGR
0607 PM HAIL SALTILLO 34.38N 88.69W
04/07/2006 E1.75 INCH LEE MS TRAINED SPOTTER
0610 PM HAIL HOLLY SPRINGS 34.77N 89.44W
04/07/2006 E0.75 INCH MARSHALL MS EMERGENCY MNGR
0614 PM HAIL PITTSBORO 33.94N 89.34W
04/07/2006 E0.75 INCH CALHOUN MS TRAINED SPOTTER
0623 PM HAIL MT PLEASANT 34.95N 89.52W
04/07/2006 M0.75 INCH MARSHALL MS EMERGENCY MNGR
0625 PM HAIL BALDWYN 34.50N 88.63W
04/07/2006 M0.75 INCH LEE MS EMERGENCY MNGR
0630 PM TSTM WND DMG MIDAY 34.73N 88.23W
04/07/2006 TISHOMINGO MS EMERGENCY MNGR
HOMES DAMAGED, TREES DOWN
0645 PM HAIL HICKORY VALLEY 35.15N 89.13W
04/07/2006 M1.75 INCH HARDEMAN TN EMERGENCY MNGR
0650 PM HAIL 10 SE PONTOTOC 34.15N 88.88W
04/07/2006 M0.75 INCH PONTOTOC MS EMERGENCY MNGR
0652 PM HAIL 6 SW HENDERSON 35.38N 88.72W
04/07/2006 M1.25 INCH CHESTER TN TRAINED SPOTTER
0658 PM TORNADO NETTLETON 34.09N 88.62W
04/07/2006 MONROE MS LAW ENFORCEMENT
BRIEF TOUCH DOWN
0705 PM FUNNEL CLOUD SHANNON 34.11N 88.69W
04/07/2006 LEE MS EMERGENCY MNGR
0710 PM HAIL VERONA 34.19N 88.72W
04/07/2006 M1.00 INCH LEE MS EMERGENCY MNGR
0710 PM HAIL VERONA 34.19N 88.72W
04/07/2006 M0.75 INCH LEE MS TRAINED SPOTTER
0725 PM FUNNEL CLOUD POTTS CAMP 34.65N 89.31W
04/07/2006 MARSHALL MS BROADCAST MEDIA
0735 PM HAIL HOUSTON 33.90N 89.00W
04/07/2006 M1.00 INCH CHICKASAW MS TRAINED SPOTTER
&&
BLMPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL BEMIS 35.58N 88.83W
04/07/2006 E1.00 INCH MADISON TN TRAINED SPOTTER
0309 PM HAIL BLUE GOOSE 35.70N 88.58W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0315 PM HAIL 8 W LEXINGTON 35.65N 88.54W
04/07/2006 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0428 PM HAIL CHARLESTON 34.01N 90.06W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0432 PM HAIL 10 E CHARLESTON 34.01N 89.88W
04/07/2006 E1.00 INCH YALOBUSHA MS TRAINED SPOTTER
0436 PM FUNNEL CLOUD 1 E OXFORD 34.36N 89.51W
04/07/2006 LAFAYETTE MS FIRE DEPT/RESCUE
0436 PM HAIL 1 E OXFORD 34.36N 89.51W
04/07/2006 E1.75 INCH LAFAYETTE MS FIRE DEPT/RESCUE
0451 PM HAIL SUMNER 33.97N 90.37W
04/07/2006 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0454 PM HAIL THAXTON 34.31N 89.17W
04/07/2006 M2.75 INCH PONTOTOC MS EMERGENCY MNGR
0454 PM FUNNEL CLOUD 10 W PONTOTOC 34.25N 89.18W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
0500 PM HAIL NEW ALBANY 34.49N 89.02W
04/07/2006 E0.75 INCH UNION MS TRAINED SPOTTER
0500 PM HAIL WATER VALLEY 34.16N 89.63W
04/07/2006 M1.75 INCH YALOBUSHA MS BROADCAST MEDIA
0503 PM TORNADO ECRU 34.36N 89.03W
04/07/2006 PONTOTOC MS TRAINED SPOTTER
0507 PM HAIL 8 N BOONEVILLE 34.78N 88.57W
04/07/2006 E1.75 INCH ALCORN MS TRAINED SPOTTER
0514 PM TSTM WND DMG 1 N ECRU 34.37N 89.03W
04/07/2006 PONTOTOC MS EMERGENCY MNGR
TREES DOWN HWY 345
0515 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
0520 PM HAIL 5 W GUNTOWN 34.44N 88.75W
04/07/2006 E1.75 INCH LEE MS EMERGENCY MNGR
0525 PM HAIL 2 N IUKA 34.84N 88.20W
04/07/2006 E1.00 INCH TISHOMINGO MS TRAINED SPOTTER
0530 PM HAIL BATESVILLE 34.32N 89.94W
04/07/2006 E0.75 INCH PANOLA MS TRAINED SPOTTER
0534 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0535 PM TSTM WND DMG 12 E BOONEVILLE 34.66N 88.36W
04/07/2006 PRENTISS MS TRAINED SPOTTER
TREES DOWN
0537 PM HAIL GUNTOWN 34.44N 88.66W
04/07/2006 M1.75 INCH LEE MS TRAINED SPOTTER
0550 PM HAIL 6 SE BOONEVILLE 34.60N 88.49W
04/07/2006 E0.75 INCH PRENTISS MS TRAINED SPOTTER
0558 PM HAIL IUKA 34.81N 88.20W
04/07/2006 E0.75 INCH TISHOMINGO MS EMERGENCY MNGR
0607 PM HAIL SALTILLO 34.38N 88.69W
04/07/2006 E1.75 INCH LEE MS TRAINED SPOTTER
0610 PM HAIL HOLLY SPRINGS 34.77N 89.44W
04/07/2006 E0.75 INCH MARSHALL MS EMERGENCY MNGR
0614 PM HAIL PITTSBORO 33.94N 89.34W
04/07/2006 E0.75 INCH CALHOUN MS TRAINED SPOTTER
0623 PM HAIL MT PLEASANT 34.95N 89.52W
04/07/2006 M0.75 INCH MARSHALL MS EMERGENCY MNGR
0625 PM HAIL BALDWYN 34.50N 88.63W
04/07/2006 M0.75 INCH LEE MS EMERGENCY MNGR
0630 PM TSTM WND DMG MIDAY 34.73N 88.23W
04/07/2006 TISHOMINGO MS EMERGENCY MNGR
HOMES DAMAGED, TREES DOWN
0645 PM HAIL HICKORY VALLEY 35.15N 89.13W
04/07/2006 M1.75 INCH HARDEMAN TN EMERGENCY MNGR
0650 PM HAIL 10 SE PONTOTOC 34.15N 88.88W
04/07/2006 M0.75 INCH PONTOTOC MS EMERGENCY MNGR
0652 PM HAIL 6 SW HENDERSON 35.38N 88.72W
04/07/2006 M1.25 INCH CHESTER TN TRAINED SPOTTER
0658 PM TORNADO NETTLETON 34.09N 88.62W
04/07/2006 MONROE MS LAW ENFORCEMENT
BRIEF TOUCH DOWN
0705 PM FUNNEL CLOUD SHANNON 34.11N 88.69W
04/07/2006 LEE MS EMERGENCY MNGR
0710 PM HAIL VERONA 34.19N 88.72W
04/07/2006 M0.75 INCH LEE MS TRAINED SPOTTER
0710 PM HAIL VERONA 34.19N 88.72W
04/07/2006 M1.00 INCH LEE MS EMERGENCY MNGR
0725 PM FUNNEL CLOUD POTTS CAMP 34.65N 89.31W
04/07/2006 MARSHALL MS BROADCAST MEDIA
0735 PM HAIL HOUSTON 33.90N 89.00W
04/07/2006 M1.00 INCH CHICKASAW MS TRAINED SPOTTER
0745 PM HAIL UNION CITY 36.42N 89.05W
04/07/2006 M1.00 INCH OBION TN TRAINED SPOTTER
0745 PM HAIL UNION CITY 36.42N 89.05W
04/07/2006 M1.00 INCH OBION TN TRAINED SPOTTER
0745 PM FUNNEL CLOUD FAIRVIEW 34.37N 88.32W
04/07/2006 ITAWAMBA MS LAW ENFORCEMENT
0745 PM HAIL FAIRVIEW 34.37N 88.32W
04/07/2006 M0.75 INCH ITAWAMBA MS LAW ENFORCEMENT
0758 PM TORNADO 5 W AMORY 33.99N 88.57W
04/07/2006 MONROE MS TRAINED SPOTTER
0800 PM HAIL NETTLETON 34.09N 88.62W
04/07/2006 M1.75 INCH MONROE MS EMERGENCY MNGR
HWY 6 JUST EAST OF NETTLETON
0805 PM HAIL SHANNON 34.11N 88.69W
04/07/2006 E1.00 INCH LEE MS LAW ENFORCEMENT
0820 PM HAIL 6 W TREMONT 34.23N 88.35W
04/07/2006 M0.88 INCH ITAWAMBA MS TRAINED SPOTTER
0834 PM HAIL SALTILLO 34.38N 88.69W
04/07/2006 M1.00 INCH LEE MS EMERGENCY MNGR
VARIOUS LOCATIONS IN NORTHERN LEE CO.
0834 PM HAIL SHANNON 34.11N 88.69W
04/07/2006 M1.00 INCH LEE MS EMERGENCY MNGR
VARIOUS LOCATIONS IN SOUTHERN LEE CO.
&&
BLMThe Memphis radar (KNQA), 123 km away, was scanning. The volume nearest the first event began at 02:31 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506660.